# SDR SWAA2015080442507

- Difficulty date: July 29, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 28,255 hours, 16,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A5744U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB CORRODED BETWEEN BS 795 TO 847, UPPER SURFACE AT FASTENER HOLES.  R & R WEB IAW SRM.
